# SDR DALA2021032501776

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK INDICATION ON FRAME 20 LH DOOR STOP 7 AREA HOLE B. CRACK DIRECTION 2 OCLOCK. D= 0.080 INCH. IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 535608-14AD REV.0 REV.1 REV.2 AND REV.3 ER/A 535608-14AD REV.B. (1763815)
